Illinois Journal of Mathematics

Left thick subsets of a topological semigroup

H. Kharaghani

Full-text: Open access

Abstract

In this paper we will characterize the left $X$-thick subsets of an $X$-amenable topological semigroup $S$. Our result extends a result of $T$. Mitchell in $[12]$ and Wilde and Witz $[15]$.

Article information

Source
Illinois J. Math., Volume 22, Issue 1 (1978), 41-48.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048832

Digital Object Identifier
doi:10.1215/ijm/1256048832

Mathematical Reviews number (MathSciNet)
MR0463347

Zentralblatt MATH identifier
0374.22002

Subjects
Primary: 22A20: Analysis on topological semigroups
Secondary: 43A07: Means on groups, semigroups, etc.; amenable groups

Citation

Kharaghani, H. Left thick subsets of a topological semigroup. Illinois J. Math. 22 (1978), no. 1, 41--48. doi:10.1215/ijm/1256048832. https://projecteuclid.org/euclid.ijm/1256048832


Export citation